Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Analytically uniform spaces and some applications


Author: Leon Ehrenpreis
Journal: Trans. Amer. Math. Soc. 101 (1961), 52-74
MSC: Primary 46.40
MathSciNet review: 0131756
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Leon Ehrenpreis, Solution of some problems of division. I. Division by a polynomial of derivation, Amer. J. Math. 76 (1954), 883–903. MR 0068123 (16,834a)
  • [2] Leon Ehrenpreis, Solutions of some problems of division. III. Division in the spaces, 𝒟’,ℋ,𝒬_{𝒜},𝒪, Amer. J. Math. 78 (1956), 685–715. MR 0083690 (18,746g)
  • [3] L. Ehrenpreis, Solution of some problems of division. IV. Invertible and elliptic operators, Amer. J. Math. 82 (1960), 522–588. MR 0119082 (22 #9848)
  • [4] Leon Ehrenpreis, Theory of infinite derivatives, Amer. J. Math. 81 (1959), 799–845. MR 0116201 (22 #6996)
  • [5] -, The fundamental principle and some of its applications, Proceedings of the Symposium on Linear Spaces, Jerusalem, 1960.
  • [6] L. J. Schwartz, Théorie des distributions, vols. I, II, Paris, Hermann & Cie, 1950, 1951.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.40

Retrieve articles in all journals with MSC: 46.40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1961-0131756-3
PII: S 0002-9947(1961)0131756-3
Article copyright: © Copyright 1961 American Mathematical Society